# SDR MALA000301

- Difficulty date: April 25, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM DTW, UNABLE TO RETRACT GEAR, HAD TO USE OVERRIDE SWITCH.  UPON GEAR RETRACTION BOTH FLIGHT DIRECTORS AND THE AUTOTHROTTLE DISENGAGED.  CREW WERE ABLE TO GET BACK THE FLIGHT DIRECTOR, BUT NOT THE AUTOTHROTTLE.  MX DID A SYSTEM FAULT CHECK ON THE FGC-RT MLG NR 2 PROX SWITCH SHOWS FAULT.  REPLACED PROX SWITCH, ALL CHECKS GOOD AT THIS TIME.
